# SDR SWAA2017120418180

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 40,977 hours, 24,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 8210579001
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS SWITCH GUARD BROKEN.  R&R EMERGENCY LIGHT SWITCH PER SWP AND SIP.
